Helix-Hopes on Finite Hyperfields
DOI:
https://doi.org/10.23755/rm.v31i0.321Keywords:
hyperstructures, Hv-structures, h/v-structures, hope.Abstract
Hyperstructure theory can overcome restrictions which ordinary algebraic structures have. A hyperproduct on non-square ordinary matrices can be defined by using the so called helix-hyperoperations. We study the helix-hyperstructures on the representations using ordinary fields. The related theory can be faced by defining the hyperproduct on the set of non square matrices. The main tools of the Hyperstructure Theory are the fundamental relations which connect the largest class of hyperstructures, the Hv-structures, with the corresponding classical ones. We focus on finite dimensional helix-hyperstructures and on small Hv-fields, as well.
References
Chvalina J., Hoskova S. (2007). Modelling of join spaces with proximities by first-order linear partial differential operators. Ital. J. Pure Appl. Math. 21, 177–190.
Corsini P., Leoreanu V. (2003). Applications of Hypergroup Theory, Kluwer Academic Publishers.
Davvaz B., Leoreanu V. (2007). Hyperring Theory and Applications. Int. Academic Press.
Davvaz B., Vougioukli S., Vougiouklis T. (2011) On the multiplicative Hv-rings derived from helix hyperoperations, Util. Math., 84, 53-63.
Kambaki-Vougioukli P., Vougiouklis T. (2008). Bar instead of scale. Ratio Sociologica, 3, 49-56.
Maturo A., Sciarra E., Tofan I. (2008). A formalization of some aspects of the Social Organization by means of fuzzy set theory, Ratio Sociologica, V. 1, N. 1, 5-20.
Santilli R.M., Vougiouklis T. (1996). Isotopies, Genotopies, Hyperstructures and their Appl., Proc. New Frontiers: Hyperstructures Related Algebras, Hadronic, 1-48.
Vougiouklis S. (2009). Hv-vector spaces from helix hyperoperations, Int. J. Math. Anal. (New Series), 1(2), 109-120.
Vougiouklis T. (1988). Groups in hypergroups, Annals Discrete Math. 37, 459-468
Vougiouklis T. (1991). The fundamental relation in hyperrings. The general hyperfield, Proc. 4th AHA, World Scientific, 203-211.
Vougiouklis T. (1994). Hyperstructures and their Representations. Monographs in Math. Hadronic Press.
Vougiouklis T. (1995). Some remarks on hyperstructures, Contemporary Math., Amer. Math. Society, 184, 427-431.
Vougiouklis T. (1999). Enlarging Hv-structures, Algebras and Combinatorics, ICAC’97, Hong Kong, Springer-Verlag, 455-463.
Vougiouklis T. (1999). On Hv-rings and Hv-representations, Discrete Math., Elsevier, 208/209, 615-620.
Vougiouklis T. (2003). The h/v-structures, J. Discrete Math. Sci. Cryptography, V.6, N.2-3, 235-243.
Vougiouklis T. (2008). -operations and Hv-fields. Acta Mathematica Sinica. English Series, V.24, N.7, 1067-1078.
Vougiouklis T. (2013). The Lie-hyperalebras and their fundamental relations, Southeast Asian Bull. Math., V.37(4), 601-614.
Vougiouklis T., Vougiouklis P. (2015). Questionnaires with the ‘bar’ in social sciences. Science & Philosophy, 3(2), 47-58.
Vougiouklis T., Vougiouklis S. (2005). The helix hyperoperations, Italian J. Pure Appl. Math., 18, 197-206.
Vougiouklis T., Vougiouklis S. (2015). Hyper-representations by non square matrices. Helix-hopes, American J. Modern Physics, 4(5), 52-58.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.